# SDR C2XA00IA428

- Difficulty date: December 2, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145ER
- Aircraft serial: 145026
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013A1
- Condition: Inoperative
- Location: Cabin
- Part time: 2,646 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BNA - DURING SERVICE CHECK, MAINTENANCE FOUND THE LEFT AND RIGHT OVERWING EXTERIOR EMERGENCY LIGHTS TO BE INOPERATIVE AND WERE PLACED ON CATEGORY C MEL IAW EMB145 33-50-00.  UPON ARRIVAL AT IAH, MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY LIGHT BATTERY PACK IAW EMB-145 AMM 33-50-04.  THE EMERGENCY LIGHTS WERE REMOVED FROM MEL AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
